# SDR DALA2019071204190

- Difficulty date: July 12, 2019
- Submitted: July 13, 2019
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 82,744 hours, 38,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 UPPER INBD FASTENER HOLE AT DOOR STOP 7 RT SIDE, CRACK DIRECTION 7 OCLOCK DEPTH IS 0.140 INCH. AT FWD GALLEY AREA (1 EA), REPLACED INTERCOSTAL FITTING AT FRAME 16 AND DOOR STOP FITTING #7 RT SIDE ASPER SRM 51-72-11 AND DWG D53114223.
